IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was cancelled due to prevention of the spread of coronavirus infection. (The technical report will not be not issued.) ***





Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Qiang Chen (Tohoku Univ.)
Vice Chair Satoru Kurokawa (AIST)
Secretary Toru Fukasawa (Mitsubishi Electric), Takuji Arima (Tokyo Univ. of Agric. & Tech.)
Assistant Michitaka Ameya (AIST)

Conference Date Thu, May 21, 2020 11:00 - 17:05
Fri, May 22, 2020 09:40 - 16:55
Topics Antennas and Propagation 
Conference Place Okinawa Naha-city, Tiruru 
Address 〒900-0036 3-11-1 Nishi, Naha-city, Okinawa
Transportation Guide 17 min. on foot form Asahibashi Sta.
http://www.tiruru.or.jp/
Contact
Person
Takuji Arima
+81-42-388-7441
Sponsors IEEE AP-S Fukuoka Chapter, URSI-F
Announcement Please join us for an opening reception.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, May 21 AM  AP
11:00 - 11:50
(1) 11:00-11:25 Theoretical Analysis of Slightly Exposed Sheath Dipole Antenna for Seawater Use Shuangyue Xu, Hiroyasu Sato, Qiang Chen (Tohoku Univ.)
(2) 11:25-11:50 An arrangemant of small solenoid antenna improving transmission efficiency for near field communication Yuya Kira, Yoshihiro Nakamura, Keizo Cho (Chiba Inst.of Tech.)
  11:50-13:00 Break ( 70 min. )
Thu, May 21 PM 
13:00 - 13:50
(3) 13:00-13:25 Dual Frequency and Polarized Reflectarray Using Cross Dipole and Patch Elements Cong Oai Nguyen, Naobumi Michishita, Hisashi Morishita (National Defense Acad.), Hiromi Matsuno, Satoshi Ito, Takahiro Hayashi, Masayuki Nakano (KDDI Research)
(4) 13:25-13:50 A Study on Transmit and Receive Time-Modulated Array Using Phase Shifters Kazunari Kihira, Toru Fukasawa, Naofumi Yoneda (Mitsubishi Electric Corp.)
  13:50-14:05 Break ( 15 min. )
Thu, May 21 PM 
14:05 - 14:55
(5) 14:05-14:30 An Experimental Evaluation of Cylindrical Array Antenna for Service Link in HAPS system Shoichi Sudo, Kenji Hoshino, Yoshichika Ohta (SoftBank)
(6) 14:30-14:55 A study on multi-beam conformal array antenna for UAV platforms (1) Yoshichika Ohta (Softbank)
  14:55-15:10 Break ( 15 min. )
Thu, May 21 PM 
15:10 - 16:00
(7) 15:10-15:35 Consideration on mmWave Propagation Channel Modeling [I]
-- Statistical analysis after ray tracing of propagation environment --
Yoshio Karasawa
(8) 15:35-16:00 Consideration on mmWave Propagation Channel Modeling [II]
-- On multi-state statistical propagation model including semi-LOS environments --
Yoshio Karasawa
  16:00-16:15 Break ( 15 min. )
Thu, May 21 PM 
16:15 - 17:05
(9) 16:15-17:05 [Special Talk]
(Oral Presentation) Technologies and Applications of Oceanographic Radar
Satoshi Fujii (Univ. of Ryukyu)
Fri, May 22 AM 
09:40 - 10:55
(10) 09:40-10:05 Wireless Experimental Evaluation of CDM-based Digital Beamforming Transmitter Using a single DAC Tasuku Kuriyama (MELCO), Rui Ma, Philip Orlik (MERL), Kazunari Kihira, Toru Fukasawa, Naofumi Yoneda (MELCO)
(11) 10:05-10:30 A Study on Simplified Evaluation of MU-MIMO-OFDMA ufor SDR Hiroki Sato, Kentaro Nishimori (Niigata Univ.)
(12) 10:30-10:55 Radio Source Estimation Method by Virtual Array with Unmanned Aerial Vehicle Shun Takase, Kentaro Nishimori (Niigata Univ.)
  10:55-11:10 Break ( 15 min. )
Fri, May 22 AM 
11:10 - 12:25
(13) 11:10-11:35 Experimental Study on Doppler Spectrum of V2V Communications for Platooning Koichi Serizawa, Ryo Yamaguchi, Kazuma Tomimoto, Masayuki Miyashita (SoftBank)
(14) 11:35-12:00 Performance Improvement of Space Selective Modulation by Increasing Number of Transmitting Antennas Daiki Fukushima, Hideichi Sasaoka, Hisato Iwai, Shinsuke Ibi (Doshisha Univ.)
(15) 12:00-12:25 Design of Nonreciprocal Free Space Band Pass Filter Yuka Shinozaki, Hiroyuki Arai (YNU)
  12:25-13:30 Break ( 65 min. )
Fri, May 22 PM 
13:30 - 14:20
(16) 13:30-14:20 [Tutorial Lecture]
On Antenna Pattern Multiplexing for Receive Antennas with Massive Output and Reduced Cost
Masato Saito (Ryukyu Univ.)
  14:20-14:35 Break ( 15 min. )
Fri, May 22 PM 
14:35 - 15:25
(17) 14:35-15:00 A consideration on design of a linearly dual-polarized dual-band and wideband multi-ring microstrip antenna fed by an L-probe Yuki Kimura, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.), Masahiro Tatematsu (TDK)
(18) 15:00-15:25 A consideration on design of a planar array antenna on a narrow wall of the rectangular waveguide for perpendicular polarization to the axis with traveling-wave excitation Toshiki Hozen, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.)
  15:25-15:40 Break ( 15 min. )
Fri, May 22 PM 
15:40 - 16:55
(19) 15:40-16:05 Estimation of Number of Clusters by Using Compressed Sensing a few number of arrays via ISTA Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.), Takahiro Matsuda (TMU), Tsutomu Mitsui (Koden Electric Co.)
(20) 16:05-16:30 Research on Array Antenna Inspection and Near-field Control using Shallow Neural Network Michitaka Ameya, Satoru Kurokawa (AIST)
(21) 16:30-16:55 Current Reduction Effects of Baluns for Measurement of Small Antennas with Asymmetric Configuration Toru Fukasawa, Naofumi Yoneda (MItsubishi Electric Co.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Takuji Arima (Tokyo Univ. Agri. Tech.)
E-: _-cry 


Last modified: 2020-03-19 16:19:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan